# SDR AWXA200300426

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 61,369 hours, 50,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 18 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 18 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE SPLICE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 18 LT, OPERATIONAL CHECK WAS GOOD.
